MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD
Model Number 2200P-47E
Medical Device Problem Codes Device Inoperable (1663); Device Displays Incorrect Message (2591); Material Distortion (2977); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Therapeutic Response, Decreased (2271); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Explanted device not yet returned.
 
Event or Problem Description
This subject is a participant in the (b)(6) clinical trial.This subject was originally in the control arm of the trial and underwent implantation of the active maestro rechargeable system on (b)(6) 2014.Impedance issues were reported related to the implanted anterior lead (reference mdr3005025697-2017-00001 for information on that component).During a revision procedure to replace the anterior lead, it was discovered that the anterior lead and posterior lead were twisted around each other in the pocket of the rechargeable neuroregulator.As a result, the posterior lead was also replaced.The revision procedure was successfully completed without adverse impact to the subject.Explanted device components have not yet been received by enteromedics.Reference mdr3005025697-2017-00001 for report related to the anterior lead.
 
Event or Problem Description
This subject is a participant in the (b)(6) clinical trial.This subject was originally in the control arm of the trial and underwent implantation of the active maestro rechargeable system on (b)(6) 2014.Impedance issues were reported related to the implanted anterior lead (reference mdr 3005025697-2017-00001 for information on that component).During a revision procedure to replace the anterior lead, it was discovered that the anterior lead and posterior lead were twisted around each other in the pocket of the rechargeable neuroregulator.As a result, the posterior lead was also replaced.The revision procedure was successfully completed without adverse impact to the subject.Explanted device components have not yet been received by enteromedics.Reference mdr 3005025697-2017-00001 for report related to the anterior lead.Supplement 001: explanted device component received by enteromedics on june 1, 2017.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
POSTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6589490
Report Number3005025697-2017-00014
Device Sequence Number13697721
Product Code PIM
UDI-Device Identifier00857334004293
UDI-Public00857334004293
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2017
Device Model Number2200P-47E
Device Catalogue Number2200P-47E
Device Lot NumberCR-01826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight114